I had 1ml of dermal filler on my nasolabial folds while trying to conceive. When he finished the injections, it seems there was more than usual bleeding and he asked me if I had taken headache tablets. I had not. He then warned me that my next period would be heavier than normal. I did not ask why he said this. I find no posts that indicate that menstrual periods get heavier after hese injections. Should we stop TTC for 9 months? I am too scared of a birth defect or miscarriage.
Dermal Filler While TTC?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Menstrula issues with fillers?
I have never heard of menstrual flow being worse after injection with filler materials. I know of no studies in the lietarture suggesting this.
Brusing and bleeding after dermal fillers
I agree with you that your injectors reponse was a bit bizzare. Menstrual periods have nothing to do with bruising and bleeding at the site of dermal filler injection. Stop your worries. Aspirin, NSAIDs all can contribute to more than normal bruising, but the biggest impact is due to the skill of the injector. Next time ask them to use a little lidocaine with epinephrine in the injection areas as this vasoconstricts the vessels at risk and reduces that risk. Ice to the area before and after will help as will using the new blunt canula needles which minimize those risks.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.